Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Spots on inner thigh, releases pus, blood when popped. Solution?

i have these large spot looking things on my inner thigh at the top of both legs i usually have 1 but it seems to spread an when one goes another comes in a different place but the old one leaves a mark!! do you have any idea what this is?? there large usually an soft in the middle causing pain not to bad tho an cant be popped !! but i popped 1 with a pin an puss come out followed by blood ! it went left a mark an another one came in a different place ! i have put like 3-4 stone on in the past 8 month it mite have something to do with that...
Asked On : Sat, 1 Dec 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
hello.the descrition you are explaining are typical of furunculosis which is a hair follicle infection. it can be due excessiv sweating or tight clothing.use a broad spectrum antibiotic and mupirocin ointment .apply it on nares ,umblicus and perianal area to decrease recurrences
Answered: Sun, 11 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor